# SDR 20001106SH045

- Difficulty date: September 20, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 591808423
- Condition: Gouged
- Location: Rt Elevator
- Part time: 50,412 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON RIGHT ELEVATOR HINGE BRACKET.  (X)
